Multiple public goods, lexicographic preferences, and single-plateaued preference rules
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bettina Klaus & Hans Peters & Ton Storcken, 1997.
"Reallocation of an infinitely divisible good,"
Springer, vol. 10(2), pages 305-333.
- Sprumont, Yves, 1990. "Population monotonic allocation schemes for cooperative games with transferable utility," Games and Economic Behavior, Elsevier, vol. 2(4), pages 378-394, December.
- Thomson, W., 1992.
"The Replacement Principle in Public Good Economies with Single-Peaked Preferences,"
RCER Working Papers
340, University of Rochester - Center for Economic Research (RCER).
- Thomson, William, 1993. "The replacement principle in public good economies with single-peaked preferences," Economics Letters, Elsevier, vol. 42(1), pages 31-36.
- Ehlers, Lars, 2001. "Independence axioms for the provision of multiple public goods as options," Mathematical Social Sciences, Elsevier, vol. 41(2), pages 239-250, March.
- Barbera, Salvador & Bevia, Carmen, 2002.
"Self-Selection Consistent Functions,"
Journal of Economic Theory,
Elsevier, vol. 105(2), pages 263-277, August.
- Thomson, W., 1991.
"Population-Monotonic Solutions to the Problem of Fair Division when Preferences are Single-Peaked,"
RCER Working Papers
302, University of Rochester - Center for Economic Research (RCER).
- Thomson, William, 1995. "Population-Monotonic Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Economic Theory, Springer, vol. 5(2), pages 229-46, March.
- Dutta, B. & Masso, J., 1996.
"Stability of Matchings when Individuals Have Preferences Over Colleagues,"
UFAE and IAE Working Papers
325.96, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- Dutta, Bhaskar & Masso, Jordi, 1997. "Stability of Matchings When Individuals Have Preferences over Colleagues," Journal of Economic Theory, Elsevier, vol. 75(2), pages 464-475, August.
- H. Moulin, 1980. "On strategy-proofness and single peakedness," Public Choice, Springer, vol. 35(4), pages 437-455, January.
- EHLERS, Lars, 2001.
"Multiple Public Goods and Lexicographic Preferences Replacement Principle,"
Cahiers de recherche
2001-25, Universite de Montreal, Departement de sciences economiques.
- Ehlers, Lars, 2002. "Multiple public goods and lexicographic preferences: replacement principle," Journal of Mathematical Economics, Elsevier, vol. 37(1), pages 1-15, February.
- Ehlers, L., 2001. "Multiple Public Goods and Lexicographic Preferences Replacement Principle," Cahiers de recherche 2001-25, Centre interuniversitaire de recherche en économie quantitative, CIREQ.
- Eiichi Miyagawa, 2001. "Locating libraries on a street," Social Choice and Welfare, Springer, vol. 18(3), pages 527-541.
- Dutta, Bhaskar & Jackson, Matthew O & Le Breton, Michel, 2001.
"Strategic Candidacy and Voting Procedures,"
Econometric Society, vol. 69(4), pages 1013-37, July.
- Konishi, Hideo & Le Breton, Michel & Weber, Shlomo, 1998. "Equilibrium in a Finite Local Public Goods Economy," Journal of Economic Theory, Elsevier, vol. 79(2), pages 224-244, April.
- Chichilnisky, Graciela & Thomson, William, 1987. "The walrasian mechanism from equal division is not monotonic with respect to variations in the number of consumers," Journal of Public Economics, Elsevier, vol. 32(1), pages 119-124, February.
- Toru Hokari, 2000. "Population monotonic solutions on convex games," International Journal of Game Theory, Springer, vol. 29(3), pages 327-338.
- Sprumont, Yves & Zhou, Lin, 1999. "Pazner-Schmeidler rules in large societies," Journal of Mathematical Economics, Elsevier, vol. 31(3), pages 321-339, April.
When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:43:y:2003:i:1:p:1-27. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.